MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  TC3 RP TIBIAL INSERT S2.5,30.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910  TC3 RP TIBIAL INSERT S2.5,30.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Catalog Number 962338
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address infected knee and poly exchange.Doi: (b)(6) 2017; dor: (b)(6) 2018; right knee.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
TC3 RP TIBIAL INSERT S2.5,30.0
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7263371
Report Number1818910-2018-53243
Device Sequence Number19358792
Product Code NJL
UDI-Device Identifier10603295242192
UDI-Public10603295242192
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number962338
Device Lot Number413217
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2018
Supplement Date Received by Manufacturer11/14/2018
Initial Report FDA Received Date02/12/2018
Supplement Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR